# SDR ASOA201000113

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT TRACKS IN CARGO COMPARTMENT ARE CORRODED.   REMOVED CARGO COMPARTMENT SEAT TRACK & ANCHOR FITTINGS DUE TO CORROSION.   INSTALLED SERVICEABLE CARGO FLOOR TRACK PER AMM 53-01-11-400-802, 20-21-00-910-801 AND SRM 53-61-49 PO NR 7620-00001.
